# SDR MWEA060277

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 59357101
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FORWARD ENGINE MOUNT YOKE INNER CUP HAS CORROSION AT THE 7 TO 9 O'CLOCK POSITION.
